RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences, 1894, Volume 1, Issue 1, Pages 21–31 (Mi izv4141)  

This article is cited in 3 scientific papers (total in 3 papers)

Les restes de la végétation ancienne dans l'Oural

S. Korshinsky


Full text: PDF file (3008 kB)

Citation: S. Korshinsky, “Les restes de la végétation ancienne dans l'Oural”, Bulletin de l'Académie Impériale des Sciences, 1:1 (1894), 21–31

Citation in format AMSBIB
\Bibitem{Kor94}
\by S.~Korshinsky
\paper Les restes de la v\'eg\'etation ancienne dans l'Oural
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences
\yr 1894
\vol 1
\issue 1
\pages 21--31
\mathnet{http://mi.mathnet.ru/izv4141}


Linking options:
  • http://mi.mathnet.ru/eng/izv4141
  • http://mi.mathnet.ru/eng/izv/v1/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ivan A. Bizyaev, Alexey V. Borisov, Ivan S. Mamaev, “The HessAppelrot Case and Quantization of the Rotation Number”, Regul. Chaotic Dyn., 22:2 (2017), 180–196  mathnet  crossref  mathscinet  zmath
    2. Nikolaos Karaliolios, “Local Rigidity of Diophantine Translations in Higher-dimensional Tori”, Regul. Chaotic Dyn., 23:1 (2018), 12–25  mathnet  crossref  mathscinet
    3. A. Dzhalilov, D. Mayer, S. Djalilov, A. Aliyev, “An Extention of Hermans Theorem for Nonlinear Circle Maps with Two Breaks”, Nelineinaya dinam., 14:4 (2018), 553–577  mathnet  crossref  elib
  • ѣ
    Number of views:
    This page:286
    Full text:97

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020